2 doctors weighed in:
Do people vomit after a flu shot?
2 doctors weighed in

Dr. Robert Kwok
Pediatrics
1 doctor agrees
In brief: Rarely happens
A person may rarely vomit after a flu shot because: he was going to vomit anyway for an unrelated reason (nothing to do with the shot), he is scared of needles (people sometimes faint after a shot), he is having a rare allergic reaction to the shot (he may have other symptoms such as a hives rash).
People can go get vaccinations without worrying about vomiting, because such vomiting is so rare.

In brief: Rarely happens
A person may rarely vomit after a flu shot because: he was going to vomit anyway for an unrelated reason (nothing to do with the shot), he is scared of needles (people sometimes faint after a shot), he is having a rare allergic reaction to the shot (he may have other symptoms such as a hives rash).
People can go get vaccinations without worrying about vomiting, because such vomiting is so rare.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors